# SDR USAA060625

- Difficulty date: April 25, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,225 hours, 52,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND S16L INTERCOSTAL STA 294.5 CRACKED.  REMOVED CRACKED INTERCOSTAL IAW BOEING DWG 65-17684 SRM 51-10-02 AND 51-40-02, DEFECT SIZE: 1".
